# SDR ASAA2013070195424

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6550820363
- Condition: Chafed
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PANEL INBD OF THE NR 3 FLAP TRACK FAIRING, ANGLE IS CHAFED.  ACFT GROUNDED.  REMOVED CHAFED ANGLE AND REPLACED WITH NEW ANGLE IAW SRM 51-740-02-0G-0.
